# SDR ABXA060299

- Difficulty date: November 6, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 69,749 hours, 32,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROXIMATELY 4 INCHES IN FUSELAGE SKIN AT AFT LOWER CORNER OF R1 DOOR.  REPAIRED CRACK IN AFT LOWER CORNER OF R1 DOOR IAW REA B653-55002 MR.
